Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 70, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 13, 2013, 4:50 AM EST. It took effect at Nov 13, 2013, 12:00 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2013, 4:50 AM EST (09:50 UTC)
- In effect from
- Nov 13, 2013, 12:00 PM EST
- Expired
- Nov 13, 2013, 3:44 PM EST
- In force
- 4 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
246 WHUS71 KCLE 130950 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 450 AM EST WED NOV 13 2013 LEZ145>149-131800- /O.EXT.KCLE.SC.Y.0069.000000T0000Z-131113T2300Z/ /O.NEW.KCLE.GL.W.0013.131113T2300Z-131114T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 450 AM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. * WIND AND WAVES: WEST WINDS AT 15 TO 25 KNOTS WILL BECOME SOUTHWEST TODAY AND THEN INCREASE TO 35 KNOT GALES TONIGHT AND DECREASE TO 30 KNOTS ON THURSDAY. WAVES WILL BUILD TO 13 TO 17 FEET TONIGHT AND BEGIN SUBSIDING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>144-131800- /O.NEW.KCLE.SC.Y.0070.131113T1700Z-131113T2300Z/ /O.NEW.KCLE.GL.W.0013.131113T2300Z-131114T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 450 AM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. * WIND AND WAVES: WINDS WILL BECOME SOUTHWEST THIS AFTERNOON AT 20 TO 25 KNOTS...PROMPTING THE ISSUANCE OF A SMALL CRAFT ADVISORY. THE WINDS WILL INCREASE TO GALE FORCE THIS EVENING AND SUBSIDE ON THURSDAY. WAVES COULD BUILD TO 6 TO 9 FEET TONIGHT AND THEN BEGIN TO SUBSIDE ON THURSDAY. LOW WATER IS POSSIBLE ON THE WEST END OF THE LAKE LATE TONIGHT INTO THURSDAY. THIS WILL NEED TO BE MONITORED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-165>169-131800- /O.NEW.KCLE.GL.W.0013.131113T2300Z-131114T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 450 AM EST WED NOV 13 2013 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST THURSDAY. * WIND AND WAVES: NORTHWEST WINDS AT 10 TO 20 KNOTS WILL BECOME SOUTHWEST AND INCREASE TO 30 KNOTS THIS AFTERNOON AND TO 35 KNOT GALES TONIGHT AND DECREASE TO 30 KNOTS THURSDAY AFTERNOON. WAVES COULD APPROACH 14 TO 18 FEET TONIGHT BEFORE SLOWLY SUBSIDING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ162>164-131800- /O.NEW.KCLE.GL.W.0013.131113T2300Z-131114T1500Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 450 AM EST WED NOV 13 2013 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY. * WIND AND WAVES: WEST WINDS AT 10 TO 20 KNOTS WILL BECOME SOUTHWEST AT 20 TO 25 KNOTS THIS AFTERNOON AND TO 35 KNOTS THIS EVENING AND BEGIN DECREASING THURSDAY MORNING. WAVES COULD GET AS HIGH AS 8 TO 11 FEET TONIGHT BEFORE SLOWLY SUBSIDING ON THURSDAY. LOW WATER IS POSSIBLE ON THE WEST END OF THE LAKE LATE TONIGHT INTO THURSDAY. THIS WILL NEED TO BE MONITORED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
2 follow-up statements
144 WHUS71 KCLE 131436 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 936 AM EST WED NOV 13 2013 LEZ145>149-132245- /O.CON.KCLE.SC.Y.0069.000000T0000Z-131113T2300Z/ /O.CON.KCLE.GL.W.0013.131113T2300Z-131114T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 936 AM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WIND AND WAVES: WEST WINDS AT 15 TO 25 KNOTS WILL BECOME SOUTHWEST TODAY AND THEN INCREASE TO 35 KNOT GALES TONIGHT AND DECREASE TO 30 KNOTS ON THURSDAY. WAVES WILL BUILD TO 13 TO 17 FEET TONIGHT AND BEGIN SUBSIDING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>144-132245- /O.CON.KCLE.SC.Y.0070.131113T1700Z-131113T2300Z/ /O.CON.KCLE.GL.W.0013.131113T2300Z-131114T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 936 AM EST WED NOV 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WIND AND WAVES: WINDS WILL BECOME SOUTHWEST THIS AFTERNOON AT 20 TO 25 KNOTS...PROMPTING THE ISSUANCE OF A SMALL CRAFT ADVISORY. THE WINDS WILL INCREASE TO GALE FORCE THIS EVENING AND SUBSIDE ON THURSDAY. WAVES COULD BUILD TO 6 TO 9 FEET TONIGHT AND THEN BEGIN TO SUBSIDE ON THURSDAY. LOW WATER IS POSSIBLE ON THE WEST END OF THE LAKE LATE TONIGHT INTO THURSDAY. THIS WILL NEED TO BE MONITORED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-165>169-132245- /O.CON.KCLE.GL.W.0013.131113T2300Z-131114T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 936 AM EST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST THURSDAY. * WIND AND WAVES: NORTHWEST WINDS AT 10 TO 20 KNOTS WILL BECOME SOUTHWEST AND INCREASE TO 30 KNOTS THIS AFTERNOON AND TO 35 KNOT GALES TONIGHT AND DECREASE TO 30 KNOTS THURSDAY AFTERNOON. WAVES COULD APPROACH 14 TO 18 FEET TONIGHT BEFORE SLOWLY SUBSIDING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ162>164-132245- /O.CON.KCLE.GL.W.0013.131113T2300Z-131114T1500Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 936 AM EST WED NOV 13 2013 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY. * WIND AND WAVES: WEST WINDS AT 10 TO 20 KNOTS WILL BECOME SOUTHWEST AT 20 TO 25 KNOTS THIS AFTERNOON AND TO 35 KNOTS THIS EVENING AND BEGIN DECREASING THURSDAY MORNING. WAVES COULD GET AS HIGH AS 8 TO 11 FEET TONIGHT BEFORE SLOWLY SUBSIDING ON THURSDAY. LOW WATER IS POSSIBLE ON THE WEST END OF THE LAKE LATE TONIGHT INTO THURSDAY. THIS WILL NEED TO BE MONITORED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
007 WHUS71 KCLE 132044 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 344 PM EST WED NOV 13 2013 LEZ142>144-140445- /O.CAN.KCLE.SC.Y.0070.000000T0000Z-131113T2300Z/ /O.EXT.KCLE.GL.W.0013.131113T2100Z-131114T1500Z/ /O.NEW.KCLE.LO.Y.0014.131114T0000Z-131114T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 344 PM EST WED NOV 13 2013 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THURSDAY... ...LOW WATER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EST THURSDAY. * WIND AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 35 KNOT GALES THIS EVENING AND CONTINUE OVERNIGHT INTO EARLY THURSDAY BEFORE SUBSIDING TO 15 TO 20 KNOTS. WAVES WILL BUILD TO 5 TO 8 FEET TONIGHT AND THEN BEGIN TO SUBSIDE ON THURSDAY. * LOW WATER: SOUTHWEST GALES ON LAKE ERIE WILL CAUSE THE WATER LEVEL TO DROP BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. AT 3PM THE WATER LEVEL WAS 4 INCHES ABOVE LOW WATER DATUM OR 10 INCHES ABOVE THE CRITICAL MARK. THE WATER LEVEL IS EXPECTED TO DROP BELOW THE CRITICAL MARK THIS EVENING AND FALLING TO AROUND 30 INCHES BELOW THE CRITICAL MARK LATE TONIGHT. LEVELS WILL RETURN ABOVE THE CRITICAL MARK MID DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145>149-140445- /O.CAN.KCLE.SC.Y.0069.000000T0000Z-131113T2300Z/ /O.EXT.KCLE.GL.W.0013.131113T2100Z-131114T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 344 PM EST WED NOV 13 2013 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THURSDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM EST THURSDAY. * WIND AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 35 KNOT GALES THIS EVENING AND CONTINUE OVERNIGHT INTO THURSDAY BEFORE SUBSIDING TO 20 TO 25 KNOTS THURSDAY AFTERNOON. WAVES WILL BUILD TO 8 TO 10 FEET TONIGHT AND THEN BEGIN TO SUBSIDE ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ162>164-140445- /O.EXT.KCLE.GL.W.0013.131113T2100Z-131114T1500Z/ /O.NEW.KCLE.LO.Y.0014.131114T0000Z-131114T2100Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 344 PM EST WED NOV 13 2013 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THURSDAY... ...LOW WATER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EST THURSDAY. * WIND AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 35 KNOT GALES THIS EVENING AND CONTINUE OVERNIGHT INTO EARLY THURSDAY BEFORE SUBSIDING TO 15 TO 20 KNOTS. WAVES WILL BUILD TO 4 TO 6 FEET TONIGHT AND THEN BEGIN TO SUBSIDE ON THURSDAY. * LOW WATER: SOUTHWEST GALES ON LAKE ERIE WILL CAUSE THE WATER LEVEL TO DROP BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. AT 3PM THE WATER LEVEL WAS 4 INCHES ABOVE LOW WATER DATUM OR 10 INCHES ABOVE THE CRITICAL MARK. THE WATER LEVEL IS EXPECTED TO DROP BELOW THE CRITICAL MARK THIS EVENING AND FALLING TO AROUND 30 INCHES BELOW THE CRITICAL MARK LATE TONIGHT. LEVELS WILL RETURN ABOVE THE CRITICAL MARK MID DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-165>169-140445- /O.EXT.KCLE.GL.W.0013.131113T2100Z-131114T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 344 PM EST WED NOV 13 2013 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM EST THURSDAY. * WIND AND WAVES: WIND AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 35 KNOT GALES THIS EVENING AND CONTINUE OVERNIGHT INTO THURSDAY BEFORE SUBSIDING TO 20 TO 25 KNOTS THURSDAY AFTERNOON. WAVES WILL BUILD TO 10 TO 14 FEET TONIGHT AND THEN BEGIN TO SUBSIDE ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 4:01 AM EST, 49 minutes earlier.
Area forecast discussion, Nov 13, 4:01 AM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
401 AM EST WED NOV 13 2013
.SYNOPSIS...
HIGH PRESSURE OVER THE MIDDLE MISSISSIPPI RIVER VALLEY WILL MOVE
TO THE OHIO RIVER VALLEY BY THIS EVENING BEFORE DRIFTING OFF THE
CAROLINA COAST EARLY ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE LAKE EFFECT SNOW CONTINUES OVER NW PA. HOWEVER THE TAP OF
MOISTURE OFF OF LAKE HURON IS DECREASING WHICH WILL ALLOW THE
SQUALLS TO BE LESS INTENSE. THESE HEAVIER SNOW SHOWERS WILL LIKELY
PERSIST THROUGH SUNRISE THEN TAPER OFF THROUGH 9 AM. BEYOND THIS
TIME THERE WILL STILL BE A PASSING HEAVIER BURST BUT IT SHOULD NOT
AMOUNT TO MUCH. THERE WILL LIKELY BE SEVERAL REPORTS FROM NW PA
WHERE A FOOT OF SNOW HAS FALLEN SINCE LAST EVENING.
SOUTHWEST WINDS WILL BEGIN TO INCREASE ACROSS THE REGION THIS
AFTERNOON AND MAY BECOME GUSTY ACROSS THE WESTERN COUNTY WARNING
AREA. AT THIS POINT IT APPEARS WIND GUSTS WILL NOT EXCEED 35 KNOTS.
IT WILL BE WARMER TODAY WITH THE INCREASED WARM ADVECTION AND
SUNSHINE. EVEN WITH THE SUNSHINE MOST LOCATIONS WILL NOT GET OUT
OF THE 30S. LOCATIONS WITH A SIGNIFICANT SNOWPACK WILL LIKELY
REMAIN IN THE LOWER 30S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WINDS WILL REMAIN ELEVATED TONIGHT AS THE PRESSURE GRADIENT
CONTINUES TO INCREASE BETWEEN THE HIGH TO OUR SOUTH AND LOW
PRESSURE MOVING ACROSS NORTHERN ONTARIO AND QUEBEC. THE UNCERTAINTY
AT THIS POINT IS HOW MUCH WE WILL BE ABLE TO DECOUPLE DURING THE
EVENING HOURS. IN ANY EVENT WINDS WILL LIKELY BE IN THE 10 TO
25 MPH RANGE. LOWS TONIGHT WILL BE SLIGHTLY WARMER WITH THE
ELEVATED WIND SPEEDS BUT WIND CHILLS WILL MAKE IT FEEL COLD. LOWS
WILL STILL DIP INTO THE MID AND UPPER 20S AT MOST LOCATIONS WITH
WIND CHILLS IN THE TEENS...MAYBE SINGLE DIGITS OVER NW PA.
HIGH PRESSURE OVER THE OHIO RIVER VALLEY THIS EVENING WILL DRIFT OFF
THE CAROLINA COAST EARLY ON FRIDAY. WINDS WILL DECREASE BY
THURSDAY AFTERNOON BUT WE BELIEVE THEY WILL REMAIN 10 TO 20 MPH OR
SLIGHTLY HIGHER INTO THE WEEKEND. THE WINDS WILL LIKELY INCREASE
SATURDAY AFTERNOON...ESPECIALLY ACROSS THE WESTERN COUNTY WARNING
AREA. IT APPEARS WE WILL REMAIN DRY INTO SATURDAY AS THE NEXT
STORM SYSTEM TAKES SHAPE OVER THE CENTRAL PLAINS. THERE IS SOME
UNCERTAINTY ABOUT HOW EARLY TO START THE RAIN SATURDAY NIGHT. FOR
NOW WILL MENTION A CHANCE AFTER MIDNIGHT SATURDAY NIGHT.
TEMPERATURES WILL CONTINUE TO WARM INTO THE WEEKEND. HIGHS ON
THURSDAY WILL BE IN THE 40S BUT THE REGION SHOULD WARM TO THE MID
50S ON SATURDAY. THIS ALL HINGING ON HOW FAST THE CLOUD COVER
INCREASES ON SATURDAY. IT WILL BE SLIGHTLY COOLER WHERE
SIGNIFICANT SNOWFALL OCCURRED THE LAST 24 HOURS.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
CONTINUED UNSETTLED AND WET WEATHER FOR THIS PERIOD. THE WEATHER
MAKER WILL BE A FRONT THAT WILL MOVE THROUGH ON MONDAY. SOME
QUESTION TO THE TIMING OF THE FRONT... THE GFS IS MUCH QUICKER THAN
THE ECMWF. LEANED TOWARD THE ECMWF BUT CONFIDENCE IS ONLY MODERATE.
RAISED POPS TO LIKELY FOR SUNDAY AND SUNDAY NIGHT AND CONTINUED THE
LIKELY FOR MONDAY. IF THE FRONT MOVES THROUGH QUICKER...THE LIKELY
POPS ON MONDAY COULD BE OVERDONE. OF COURSE WITH THE TIMING
DIFFERENCE FOR THE FRONT THE SWITCH OVER TO SNOW IS TOUGHER. ADDED A
MIX LATE MONDAY NIGHT IN THE NORTH AND WENT MAINLY SNOW ON TUESDAY
IN THE NORTH...BECAUSE BY THEN THE COLD AIR IS REALLY FLOWING IN ON
BOTH MODELS.
THE BEST CHANCE FOR SNOW SHOWERS SHOULD BE THE SNOW BELT AREAS.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
CLEARING CONTINUES TO APPROACH KCLE FROM THE WEST AND SHOULD
ARRIVE AFT 06Z. SOME LAKE EFFECT SHSN REMAIN OVER FAR NE OH AND NW
PA. THIS ACTIVITY WILL LIKELY CONTINUE A FEW MORE HOURS. KCAK
COULD SEE A BRIEF BURST OF SNOW FOR ANOTHER HOUR OR SO. WILL
CONTINUE WITH IFR MENTIONS OF SHSN AT KERI AND KYNG FOR A FEW MORE
HOURS. WINDS SHOULD FINALLY BECOME UNFAVORABLE FOR LAKE EFFECT
WEDNESDAY MORNING AND WILL END THE PRECIP AT THAT TIME. EXPECT VFR
CONDITIONS OUTSIDE OF THE SNOW AREAS THE ENTIRE PERIOD. EVEN THE
EAST END OF THE AREA SHOULD SCATTER OUT TOMORROW. NW TO W FLOW
WILL BECOME SOUTHWEST ON WEDNESDAY MORNING. GUSTS TO 20 KNOTS ARE
POSSIBLE DURING THE AFTERNOON HOURS.
OUTLOOK...PATCHY MVFR MAY RETURN BY FRIDAY NIGHT OR SATURDAY.
&&
.MARINE...
HIGH PRESSURE WILL BE MOVING THROUGH THE TENNESSEE AND OHIO VALLEY
TODAY. THAT WILL SHIFT THE WIND FROM NW TO SW AND THEN INCREASE IN
THE WARM ADVECTION. THE WINDS AT 925 MB WILL GET INTO THE 50 TO 55
KNOT RANGE TONIGHT. ON THE EDGE WHETHER WE COULD GET GALES ON THE
LAKE ESPECIALLY ON THE WEST END WHERE THE AIR WILL WARM SO QUICKLY.
AT THIS TIME WILL ISSUE THE GALE FOR TONIGHT AND THURSDAY MORNING ON
THE WEST END AND THE EAST END TONIGHT AND THURSDAY. THIS HAS BEEN
COORDINATED WITH BUF AND YYZ. IF THE GALE FORCE WINDS DEVELOP LOW
WATER COULD OCCUR ON THE WEST END LATE TONIGHT AND THURSDAY MORNING.
THIS WILL HAVE TO BE MONITORED.
IN THE MEANTIME THE WINDS ARE DECREASING ON THE WEST END SO WILL LET
THE SMALL CRAFT ADVISORY EXPIRE AND THEN START IT UP AGAIN FOR THIS
AFTERNOON AS THE SOUTHWEST WINDS START TO INCREASE AND WILL BE IN
THE 20 TO 25 KNOT RANGE. CONTINUING THE SMALL CRAFT ADVISORY ON THE
EAST END UNTIL THE START TIME OF THE GALE THIS EVENING.
THE WINDS WILL START DECREASING THURSDAY NIGHT AND WE MAY BE ABLE TO
NOT HAVE A SMALL CRAFT ADVISORY FRIDAY INTO MUCH OF SATURDAY. THE
WINDS WILL BEGIN TO PICK UP FROM THE SOUTH SATURDAY NIGHT AHEAD OF
THE FRONT AND MAY PROMPT THE NEED FOR A SMALL CRAFT ADVISORY BECAUSE
OF SPEEDS THROUGH AND INCLUDING THE FRONTAL PASSAGE ON MONDAY. SOME
QUESTION ON THE TIMING OF THE FRONT.
NONE THE LESS THE LAKE WILL BE UNSETTLED AND WINDY MUCH OF THE TIME
WHICH IS NOT UNUSUAL FOR THIS TIME OF YEAR.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL 9 AM EST THIS MORNING FOR
OHZ014-089.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 9 AM EST THIS MORNING FOR
PAZ001.
LAKE EFFECT SNOW WARNING UNTIL 9 AM EST THIS MORNING FOR
PAZ002-003.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 4 PM EST THURSDAY FOR
LEZ061-145>149-165>169.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EST THIS EVENING
FOR LEZ142>144.
GALE WARNING FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY FOR
LEZ142>144-162>164.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
LEZ145>149.
&&
SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...KIELTYKA
AVIATION...KUBINA
MARINE...KIELTYKAHazardous weather outlook, Nov 13, 4:02 AM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EST WED NOV 13 2013 OHZ003-006>013-017>023-027>033-036>038-047-140915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 402 AM EST WED NOV 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-089-PAZ001-140915- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- 402 AM EST WED NOV 13 2013 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ002-003-140915- SOUTHERN ERIE-CRAWFORD PA- 402 AM EST WED NOV 13 2013 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-140915- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 402 AM EST WED NOV 13 2013 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-140915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 402 AM EST WED NOV 13 2013 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 4:50 AM EST | Gale Warning | CLE | 31 hr | |
| Nov 13, 3:44 PM EST | Low Water Advisory | CLE | 18 hr | |
| Nov 13, 12:38 AM EST | Lake Effect Snow Warning | CLE | Crawford, Erie | 6 hr |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.